# SDR SWIA2024042900015

- Difficulty date: April 15, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000752
- Aircraft time: 12,230 hours, 9,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 87-90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BEAM FR 87-90 CORRODED.  REMOVED AND REPLACED RH BEAM FR 87-90 WITH NEW REF. SRM 51-40-08. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. RH BEAM FR 87-90  REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE NOTED.
